Need Advice!

Meagan

New Member
Standard Member
Jan 9, 2015
5
0
1
Morning lovely ladies.
I have a question, I have been on 30mg for the past two days. The first day I woke up took the tablet at 5 am and went back to sleep, later on woke up at 7am and felt I had energy and went for a walk. After the walk I felt normal again and even napped later on in the day! I also slept fine. Second day, same thing. I feel no different on these tablets, has anyone experienced this? Do I need to give it time or is it just not working? :(

Thanks in advance xxx
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi, Meagan.
I don't understand your concern, many people dream of not having side effects like lack of sleep. But you are right - it's just two days, give it some more time. By the way, I would suggest you to take the pill with a full glass of water because your stomach is empty this early time in the morning and any pill may irritate the stomach mucosa a little bit.

Have you experienced lack of hunger throughout these days? That's how the pills should work. But don't worry, I am sure you will feel the effect very soon. Especially if you use 30mg. Good luck! :)
 

Meagan

New Member
Standard Member
Jan 9, 2015
5
0
1
Thanks for your reply Kate! I was more worried that the duromine wasn't working as I have no side effects that so many others have talked about on here but I'll give it some more time :)
I still get hungry but find that I don't feel like eating certain foods and desire smaller servings. Hopefully I see some results!
 

AussieJessie

New Member
Standard Member
Jan 8, 2015
6
0
1
46
Hey Meagan I'm the same! I still get hungry but some foods revolt me and yes to smaller servings - we had beautiful lamb steaks and salad for dinner... I had about 2 bites of lamb, and a 4inch square of lettuce and I was done!! For a minute I felt sad as I love food so much. But the sadness quickly went
 

Meagan

New Member
Standard Member
Jan 9, 2015
5
0
1
Yep I no longer feel like binging on fast food and chocolate, never thought I'd see the day.. haha :)
I'm just worried because I have no side effects it may no be working. Most people say they experience bursts of energy and jittering but so far I have had none of that. I feel very near normal. Surely 30mg would have to give me more severe side effects.
just don't want to find out I have wasted my money :(
every morning I wake at 5 to take the tablet and go back to sleep then wake at 6/7 completely awake. I'm not sure if it's because I'm disrupting my sleep or the tablets are waking me up.
Do you usually eat something before taking the tablet?
Sorry about the paragraph just want as much advice/ opinion as possible.

Good luck with your weight loss journey! :laughing: